Evaluation of Lupus Cases Related to TNF Inhibitors in Children

An Adverse Reaction of Anti-TNF Therapy


Abstract views: 357

Authors

DOI:

https://doi.org/10.4274/jpea.2023.226

Keywords:

Child, infliximab, systemic lupus erythematosus

Abstract

Systemic lupus erythematosus (SLE) due to anti-tumor necrosis factor (TNF) agents is a rare entity. We reported three cases who developed lupus-like syndrome while receiving infliximab therapy for various reasons. All cases demonstrated clinical and laboratory findings of SLE. And all of them needed treatment. We would like to emphasize that the risk of anti-TNF-alpha-induced lupus should be kept in mind in patients receiving anti-TNF therapy for any reason.

Author Biographies

Nelgin Gerenli, University of Health Sciences Turkey, Ümraniye Training and Research Hospital, Clinic of Pediatric Gastroenterology, İstanbul, Turkey

Department of Pediatric Gastroenterology, University of Health Sciences, Ümraniye Training and Research Hospital, Istanbul, Turkey

Betül Sözeri, University of Health Sciences Turkey, Ümraniye Training and Research Hospital, Clinic of Pediatric Rheumatology, İstanbul, Turkey

Department of Pediatric Rheumatology, University of Health Sciences, Ümraniye Training and Research Hospital, Istanbul, Turkey

Downloads

Published

2023-07-21

How to Cite

Türkmen, Şeyma, Gerenli, N., & Sözeri, B. . (2023). Evaluation of Lupus Cases Related to TNF Inhibitors in Children: An Adverse Reaction of Anti-TNF Therapy. The Journal of Pediatric Academy, 4(4), 146–148. https://doi.org/10.4274/jpea.2023.226

Most read articles by the same author(s)